MathSciNet Relay Station
MathSciNet bibliographic data
MR2368987 (2008m:53037) 53B20 (53A05)
Bryant, Robert L.; Manno, Gianni; Matveev, Vladimir S. A solution of a problem of Sophus Lie: normal forms of two-dimensional metrics admitting two projective vector fields. Math. Ann. 340 (2008), no. 2, 437–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement